# SDR CA031208008

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Skrsky S61NM
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 6135345133
- Condition: Mismanufactured
- Location: M/R Gearbox
- Component: Gearbox, Skrsky, 613520600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRG IS ONE OF FOUR BABBITT BRS LOCATED IN INPUT HOUSING AND COVER OF MGB.  BRG IN QUESTION IS LOCATED IN THE INPUT COVER IN THE NR 1 POSITION. THIS GB WAS BEING TEST RUN BY MFG AC, TEN MINUTES IN TO RUN TEST STAND SHUT DOWN BECAUSE OF AN OVERTEMP ON SUBJECT BRG.  INVESTIGATION REVEALED THAT IT WAS DUE TO OIL STARVATION THAT WAS DUE TO THE OIL GALLERY IN BRG BEING LOCATED INCORRECTLY. OIL HOLE WAS LOCATED APPROX. 45 DEG OUT. THIS RESULTED IN NO OIL FLOW TO JOURNAL ON HIGH SPEED INPUT THAT RUNS IN IT. ORIENTATION OF BEARING WAS LOCATED CORRECTLY, THERE IS A PIN CUT OUT ON THE FLANGE OF BEARING TO PRECLUDE THIS POSSIBILITY.
